# SDR AMTA200600155

- Difficulty date: March 9, 2006
- Submitted: March 17, 2006
- Operation: Air carrier
- Aircraft: N301TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28239
- Engine: Ge CFM567B24
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 32144464
- Part serial: 6912
- Condition: Unserviceable
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RT BLEED TRIP OFF LIGHT ILLUMINATED DURING PWR-UP FOR TAKEOFF.  REMOVED AND REPLACED RT ENGINE HIGH STAGE VALVE IAW MM.  (K)
